General information
Latest issue
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS


Personal entry:
Save password
Forgotten password?

TMF, 2003, Volume 135, Number 3, Pages 378–408 (Mi tmf196)  

This article is cited in 9 scientific papers (total in 9 papers)

Explicit Formulas for Generalized Action–Angle Variables in a Neighborhood of an Isotropic Torus and Their Application

V. V. Belova, S. Yu. Dobrokhotovb, V. A. Maksimova

a Moscow State Institute of Electronics and Mathematics
b A. Ishlinsky Institite for Problems in Mechanics, Russian Academy of Sciences

Abstract: Different versions of the Darboux–Weinstein theorem guarantee the existence of action–angle-type variables and the harmonic-oscillator variables in a neighborhood of isotropic tori in the phase space. The procedure for constructing these variables is reduced to solving a rather complicated system of partial differential equations. We show that this system can be integrated in quadratures, which permits reducing the problem of constructing these variables to solving a system of quadratic equations. We discuss several applications of this purely geometric fact in problems of classical and quantum mechanics.

Keywords: isotropic tori, action–angle variables, semiclassical asymptotic approximations


Full text: PDF file (421 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2003, 135:3, 765–791

Bibliographic databases:

Citation: V. V. Belov, S. Yu. Dobrokhotov, V. A. Maksimov, “Explicit Formulas for Generalized Action–Angle Variables in a Neighborhood of an Isotropic Torus and Their Application”, TMF, 135:3 (2003), 378–408; Theoret. and Math. Phys., 135:3 (2003), 765–791

Citation in format AMSBIB
\by V.~V.~Belov, S.~Yu.~Dobrokhotov, V.~A.~Maksimov
\paper Explicit Formulas for Generalized Action--Angle Variables in a Neighborhood of an Isotropic Torus and Their Application
\jour TMF
\yr 2003
\vol 135
\issue 3
\pages 378--408
\jour Theoret. and Math. Phys.
\yr 2003
\vol 135
\issue 3
\pages 765--791

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Yu. Dobrokhotov, M. A. Poteryakhin, “Normal Forms near Two-Dimensional Resonance Tori for the Multidimensional Anharmonic Oscillator”, Math. Notes, 76:5 (2004), 653–664  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. M. A. Poteryakhin, “Normal forms near an invariant torus and the asymptotic eigenvalues of the operator $\langle V,\nabla\rangle-\epsilon\Delta$”, Math. Notes, 77:1 (2005), 140–145  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. Albeverio S, Dobrokhotov S, Poteryakhin M, “On quasimodes of small diffusion operators corresponding to stable invariant tori with nonregular neighborhoods”, Asymptotic Analysis, 43:3 (2005), 171–203  mathscinet  zmath  isi  elib
    4. Bruning J, Dobrokhotov SY, Semenov ES, “Unstable closed trajectories, librations and splitting of the lowest eigenvalues in quantum double well problem”, Regular & Chaotic Dynamics, 11:2 (2006), 167–180  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    5. V. V. Belov, V. A. Maksimov, “Semiclassical quantization of Bohr orbits in the helium atom”, Theoret. and Math. Phys., 151:2 (2007), 659–680  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. Davila-Rascon G., Vorobiev Yu., “The First Step Normalization for Hamiltonian Systems With Two Degrees of Freedom Over Orbit Cylinders”, Electronic Journal of Differential Equations, 2009, 54  mathscinet  zmath  isi
    7. S. Yu. Dobrokhotov, M. Rouleux, “The Semiclassical Maupertuis–Jacobi Correspondence and Applications to Linear Water Waves Theory”, Math. Notes, 87:3 (2010), 430–435  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. Dobrokhotov S., Rouleux M., “The semi-classical Maupertuis-Jacobi correspondence for quasi-periodic Hamiltonian flows with applications to linear water waves theory”, Asymptot Anal, 74:1–2 (2011), 33–73  mathscinet  zmath  isi  elib
    9. Bruening J., Dobrokhotov S.Yu., Sekerzh-Zen'kovich S.Ya., Tudorovskiy T.Ya., “Spectral Series of the Schrodinger Operator in a Thin Waveguide with a Periodic Structure. 2. Closed Three-Dimensional Waveguide in a Magnetic Field”, Russian Journal of Mathematical Physics, 18:1 (2011), 33–53  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:656
    Full text:190
    First page:4

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020